MathSciNet Relay Station
MathSciNet bibliographic data
MR2418239 (2009e:05284) 05C80 (60C05 60F05)
Janson, Svante; Luczak, Malwina J. Asymptotic normality of the $k$-core in random graphs. Ann. Appl. Probab. 18 (2008), no. 3, 1085–1137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement